# SDR USAA2014072100026

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,074 hours, 21,150 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547110024
- Part serial: TS2434
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CRACK ON RT SIDE OF RUDDER SKIN AT RUDDER STATION 94 APPROX 6.5 INCHES FROM TE OF RUDDER.  REPAIRED RT SIDE OF RUDDER SKIN IAW 506063.
